MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEAD

CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEAD
Model Number 104.3200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the ecima liner and biolox delta ceramic head after approximately 1 month due to the patient experiencing a femoral fracture following a fall.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including: post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, were there any fixation concerns during the primary surgery? an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to the event.
 
Event or Problem Description
Trinity revision of the ecima liner and biolox delta ceramic head after approximately 1 month due to the patient expierencing a femoral fracture following a fall.
 
Additional Manufacturer Narrative
(b)(4) final report additional information including: post primary and pre revision x-rays operative notes (primary and revision) patient weight, activity level and medical history were there any fixation concerns during the primary surgery? an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received, however none of these details were able to be provided.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.The femoral fracture was due to the patient experiencing a fall and is not linked to the device design or performance, no further investigation is required and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to the event.

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA FEMORAL HEAD
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24454590
Report Number9614209-2026-00032
Device Sequence Number18634059
Product Code LZO
UDI-Device Identifier05055196964341
UDI-Public05055196964341
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3200
Device Catalogue NumberN/A
Device Lot Number565822
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY ECIMA LINER: 322.02.932, 602936; TRINITY ECIMA LINER: 322.02.932, 602936
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight58 KG